Ace Icon
The ACE badge is awarded to Online Community members who have been recognized for their peer contributions. Once the member has met all requirements, the badge will turn red and be added to the profile picture.

Learn More

The Online Community ACE program enables you to be recognized by your peers for consistent, high value contributions to the Community.

Are you ready to become an ACE? Here's how:

  • Add Your Profile Picture
  • Completely Fill Out the "Tell us about yourself" Section
  • Share Your "Areas of knowledge"
  • Receive 25 Kudos (excluding Politics, Current Events forum) Since Program Launch on 12/13/19
  • Be In Good Standing Without Community Violations For At Least 30 Days

All Activity

I had a medication mix-up when my generic medication totally changed size and color so I mistook it foe another of my medications. It's hard to keep up with the changes. 
ellynmae 08-14-2017 03:16 PM
2
Replies
2
Kudos
1110
Views
I had a medication mix-up when my generic medication totally changed size and color so I mistook it foe another of my medications. It's hard to keep up with the changes. 
ellynmae 08-14-2017 03:16 PM
2
Replies
2
Kudos
1110
Views
I had a medication mix-up when my generic medication totally changed size and color so I mistook it foe another of my medications. It's hard to keep up with the changes. 
ellynmae 08-14-2017 03:16 PM
2
Replies
2
Kudos
1110
Views
Latest Tags
No Tags Yet
Public Statistics
Date Registered ‎03-22-2009 12:00 AM
Last Visited
Total Messages Posted 2
Total Kudos Received 2
cancel
Showing results for 
Search instead for 
Did you mean: 
Users